SciELO - Scientific Electronic Library Online

 
vol.21 issue2PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADESDIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BARROS, LAECIO C.; OLIVEIRA, SUZANA A.  and  TONELLI, PEDRO A.. A NOTE ON ASYMPTOTIC SMOOTHNESS OF THE EXTENSIONS OF ZADEH. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.2, pp.141-153. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000200003.

The concept of asymptotic smooth transformation was introduced by J. Hale [10]. It is a very important property for a transformation between complete metric spaces to have a global attractor. This property has also consequences on asymptotic stability of attractors. In our work we study the conditions under which the Zadeh’s extension of a continuous map f : R n ! R n is asymptotically smooth in the complete metric space F (R n ) of normal fuzzy sets with the induced Hausdorff metric d 1 (see Kloeden and Diamond [8] )

Keywords : Fuzzy Dynamical Systems; Global Attractors.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License